American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Klaus D. Schmidt. Daugavet's equation and orthomorphisms . Proc. Amer. Math. Soc. 108 (1990) 905-911. MR 1002165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William Feldman. Compact weighted composition operators on Banach lattices . Proc. Amer. Math. Soc. 108 (1990) 95-99. MR 990422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Boris Lavrič. On the modulus of cone absolutely summing operators and vector measures of bounded variation . Proc. Amer. Math. Soc. 108 (1990) 479-481. MR 993756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sen Zhong Huang. On operators that are almost isometric on the positive cones of $L\sp p$-spaces, $1. Proc. Amer. Math. Soc. 106 (1989) 1039-1047. MR 975658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. B. Huijsmans. An elementary proof of a theorem of Schaefer, Wolff and Arendt . Proc. Amer. Math. Soc. 105 (1989) 632-635. MR 939965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roger D. Nussbaum. Iterated nonlinear maps and Hilbert's projective metric. II. Memoirs of the AMS 79 (1989) MR 963567.
Book volume table of contents

[7] Witold Wnuk. A characterization of discrete Banach lattices with order continuous norms . Proc. Amer. Math. Soc. 104 (1988) 197-200. MR 958066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Darrel Hankerson and Allan Peterson. Comparison theorems for eigenvalue problems for $n$th order differential equations . Proc. Amer. Math. Soc. 104 (1988) 1204-1211. MR 946624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. Caselles. An extension of Ando-Krieger's theorem to ordered Banach spaces . Proc. Amer. Math. Soc. 103 (1988) 1070-1072. MR 954985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stan Byrd. Factoring operators satisfying $p$-estimates . Trans. Amer. Math. Soc. 310 (1988) 567-582. MR 948187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Miklavčič. Asymptotic periodicity of the iterates of positivity preserving operators . Trans. Amer. Math. Soc. 307 (1988) 469-479. MR 940213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Klaus D. Schmidt. On the modulus of weakly compact operators and strongly additive vector measures . Proc. Amer. Math. Soc. 102 (1988) 862-866. MR 934857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William Feldman. Operators on Banach lattices and the Radon-Nikod\'ym theorem . Proc. Amer. Math. Soc. 100 (1987) 517-521. MR 891156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. F. Webb. An operator-theoretic formulation of asynchronous exponential growth . Trans. Amer. Math. Soc. 303 (1987) 751-763. MR 902796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michel Talagrand. Some weakly compact operators between Banach lattices do not factor through reflexive Banach lattices . Proc. Amer. Math. Soc. 96 (1986) 95-102. MR 813819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. G. Dodds, B. de Pagter and W. Ricker. Reflexivity and order properties of scalar-type spectral operators in locally convex spaces . Trans. Amer. Math. Soc. 293 (1986) 355-380. MR 814927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert E. Atalla. On the kernel of a Markov projection on $C(X)$ . Proc. Amer. Math. Soc. 93 (1985) 685-689. MR 776203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. de Pagter. A note on disjointness preserving operators . Proc. Amer. Math. Soc. 90 (1984) 543-549. MR 733403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. D. Aliprantis and O. Burkinshaw. Factoring compact and weakly compact operators through reflexive Banach lattices . Trans. Amer. Math. Soc. 283 (1984) 369-381. MR 735429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. Arendt and A. R. Sourour. Ideals of regular operators on $l\sp{2}$ . Proc. Amer. Math. Soc. 88 (1983) 93-96. MR 691284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert E. Atalla. Local ergodicity of nonpositive contractions on $C(X)$ . Proc. Amer. Math. Soc. 88 (1983) 419-425. MR 699406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jerzy Szulga. On lattice summing operators . Proc. Amer. Math. Soc. 87 (1983) 258-262. MR 681831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Anthony W. Wickstead. Spectral properties of compact lattice homomorphisms . Proc. Amer. Math. Soc. 84 (1982) 347-353. MR 640228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. D. Aliprantis and O. Burkinshaw. Dunford-Pettis operators on Banach lattices . Trans. Amer. Math. Soc. 274 (1982) 227-238. MR 670929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. D. Aliprantis and O. Burkinshaw. On weakly compact operators on Banach lattices . Proc. Amer. Math. Soc. 83 (1981) 573-578. MR 627695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Z. Lipecki and D. Plachky. On monogenic operators and measures . Proc. Amer. Math. Soc. 82 (1981) 216-220. MR 609654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frederick K. Dashiell. Nonweakly compact operators from order-Cauchy complete $C(S)$\ lattices, with application to Baire classes . Trans. Amer. Math. Soc. 266 (1981) 397-413. MR 617541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. H. Schaefer. On positive contractions in $L\sp{p}$-spaces . Trans. Amer. Math. Soc. 257 (1980) 261-268. MR 549167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Z. Lipecki. Extension of vector-lattice homomorphisms . Proc. Amer. Math. Soc. 79 (1980) 247-248. MR 565348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Taen Yu Dai and Ralph DeMarr. Positive derivations on partially ordered linear algebra with an order unit . Proc. Amer. Math. Soc. 72 (1978) 21-26. MR 0491402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2